# SDR SWIA202410110006

- Difficulty date: October 6, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,369 hours, 41,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDSHIELD HAS VERTICAL CRACK ALONG CENTER POST. (FLIGHT 4752 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28954710 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CAMP CP28955885 FOR THE REMOVAL OF THE FO'S WINDSHIELD.INSTALLED  FO SIDE WINDSHIELD IN REFERENCE TO 56-11-01 .. OPERATIONAL AND LEAK CHECK GOOD AT THIS TIME COMPLIED WITH TASK CARD 56-220-1000-SKY. "
